# SDR JBXA0000144

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 898052
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, HEARD LOUD HISS AND COCKPIT STARTED TO FILL WITH SMOKE.  TURNED PACKS OFF AND SMOKE STOPPED.  FOUND FLIGHT DECK FIRE EXTINGUISHER LEAKING.  REMOVED AND REPLACED FLIGHT DECK FIRE EXTTIGUISHER IAW AMM 26-24-01.
